Alert archive / New York / Gale Warnings in 2018

Gale Warning 16, NWS New York, NY

October 15, 2018

NWS New York, NY issued this gale warning at Oct 15, 2018, 3:18 AM EDT. It took effect at Oct 15, 2018, 6:00 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2018, 3:18 AM EDT (07:18 UTC)
In effect from
Oct 15, 2018, 6:00 PM EDT
Expired
Oct 16, 2018, 3:23 AM EDT
In force
9 hr
Issued by
NWS New York, NY

The text

As transmitted.

093 
WHUS71 KOKX 150718
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
318 AM EDT Mon Oct 15 2018

ANZ350-353-151530-
/O.CON.KOKX.SC.Y.0082.181015T1200Z-181015T2200Z/
/O.UPG.KOKX.GL.A.0020.181015T2200Z-181016T1000Z/
/O.NEW.KOKX.GL.W.0016.181015T2200Z-181016T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
318 AM EDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 6 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
TUESDAY...

The National Weather Service in Upton has issued a Gale Warning,
which is in effect from 6 PM this evening to 6 AM EDT Tuesday.
The Gale Watch is no longer in effect.

* WINDS AND SEAS...Southwest winds 20 to 30 kt with gusts up to 
  40 kt. Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ330-335-340-151530-
/O.EXT.KOKX.SC.Y.0082.181015T1500Z-181015T2200Z/
/O.NEW.KOKX.GL.W.0016.181015T2200Z-181016T1000Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
318 AM EDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
TUESDAY...

The National Weather Service in Upton has issued a Gale Warning,
which is in effect from 6 PM this evening to 6 AM EDT Tuesday.

* WINDS AND SEAS...Southwest winds 15 to 25 kt with gusts up to 
  35 kt. Seas 3 to 5 feet on eastern Long Island Sound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$

ANZ345-355-151530-
/O.EXT.KOKX.SC.Y.0082.181015T1200Z-181015T2200Z/
/O.NEW.KOKX.GL.W.0016.181015T2200Z-181016T1000Z/
South Shore Bays from Jones Inlet through Shinnecock Bay-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
318 AM EDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
6 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
TUESDAY...

The National Weather Service in Upton has issued a Gale Warning,
which is in effect from 6 PM this evening to 6 AM EDT Tuesday.

* WINDS AND SEAS...Southwest winds 15 to 25 kt with gusts up to 
  35 kt. Seas 3 to 6 feet on the ocean waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$

ANZ338-151530-
/O.EXT.KOKX.SC.Y.0082.181015T1200Z-181016T1000Z/
New York Harbor-
318 AM EDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
6 AM EDT TUESDAY...

* WINDS...Southwest 10 to 20 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
5 follow-up statements
519 
WHUS71 KOKX 151411
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
1011 AM EDT Mon Oct 15 2018

ANZ330-335-340-152215-
/O.CON.KOKX.SC.Y.0082.181015T1500Z-181015T2200Z/
/O.CON.KOKX.GL.W.0016.181015T2200Z-181016T1000Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
1011 AM EDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT TUESDAY...

* WINDS AND SEAS...Southwest winds 15 to 25 kt with gusts up to 
  35 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$

ANZ345-350-353-355-152215-
/O.CON.KOKX.SC.Y.0082.000000T0000Z-181015T2200Z/
/O.CON.KOKX.GL.W.0016.181015T2200Z-181016T1000Z/
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1011 AM EDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT TUESDAY...

* WINDS AND SEAS...Southwest winds 20 to 30 kt with gusts up to 
  40 kt. Seas 5 to 8 feet on the ocean waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$

ANZ338-152215-
/O.CON.KOKX.SC.Y.0082.000000T0000Z-181016T1000Z/
New York Harbor-
1011 AM EDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS...Southwest 10 to 20 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
583 
WHUS71 KOKX 151948
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
348 PM EDT Mon Oct 15 2018

ANZ330-335-340-345-350-353-355-161000-
/O.CON.KOKX.SC.Y.0082.000000T0000Z-181015T2200Z/
/O.CON.KOKX.GL.W.0016.181015T2200Z-181016T1000Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
348 PM EDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY...

* WINDS AND SEAS...West winds 20 to 30 kt with gusts up to 35 kt.
  Seas 5 to 8 feet on the ocean.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$

ANZ338-161000-
/O.CON.KOKX.SC.Y.0082.000000T0000Z-181016T1000Z/
New York Harbor-
348 PM EDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS...West 15 to 20 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
945 
WHUS71 KOKX 160152
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
952 PM EDT Mon Oct 15 2018

ANZ330-335-340-345-350-353-355-161000-
/O.CON.KOKX.GL.W.0016.000000T0000Z-181016T1000Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
952 PM EDT Mon Oct 15 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY...

* WINDS AND SEAS...West winds 20 to 30 kt with gusts up to 40 kt.
  Seas 5 to 9 feet on the ocean.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$

ANZ338-161000-
/O.CON.KOKX.SC.Y.0082.000000T0000Z-181016T1000Z/
New York Harbor-
952 PM EDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS...West 15 to 20 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

JMC
373 
WHUS71 KOKX 160326
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
1126 PM EDT Mon Oct 15 2018

ANZ330-335-340-345-350-353-355-161000-
/O.CON.KOKX.GL.W.0016.000000T0000Z-181016T1000Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1126 PM EDT Mon Oct 15 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY...

* WINDS AND SEAS...West winds 20 to 30 kt, with gusts up to 35 
  kt. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$

ANZ338-161000-
/O.CON.KOKX.SC.Y.0082.000000T0000Z-181016T1000Z/
New York Harbor-
1126 PM EDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS...West 15 to 20 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
360 
WHUS71 KOKX 160723
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
323 AM EDT Tue Oct 16 2018

ANZ330-335-340-345-353-355-161500-
/O.CAN.KOKX.GL.W.0016.000000T0000Z-181016T1000Z/
/O.NEW.KOKX.SC.Y.0083.181016T0723Z-181016T1500Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
323 AM EDT Tue Oct 16 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...GALE WARNING IS CANCELLED...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect until 11 AM EDT this morning. The
Gale Warning has been cancelled.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30
  kt. Ocean seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-162130-
/O.CAN.KOKX.GL.W.0016.000000T0000Z-181016T1000Z/
/O.NEW.KOKX.SC.Y.0083.181016T0723Z-181016T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
323 AM EDT Tue Oct 16 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect until 6 PM EDT this evening. The
Gale Warning has been cancelled.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ338-161500-
/O.EXT.KOKX.SC.Y.0082.000000T0000Z-181016T1500Z/
New York Harbor-
323 AM EDT Tue Oct 16 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...Northwest 10 to 20 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Oct 15, 1:58 AM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Oct 15, 1:58 AM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service New York NY
158 AM EDT Mon Oct 15 2018

.SYNOPSIS...
High pressure will be centered to our east tonight. A warm front
then passes through Monday morning, followed by a cold frontal
passage Monday evening. High pressure then returns for Tuesday.
A cold front will approach Wednesday and move across Wednesday
night. High pressure builds in from the west Thursday and then
shifts offshore Thursday night through Friday. Another cold
front will move across the region next weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Accounted for more clearing this update following the passage
of a mid level shortwave. This should be short-lived, but it has
allowed temperatures to fall a bit more in some spots. Once
clouds increase later tonight, temperatures will rebound a bit.

Otherwise, a warm front approaches from the SW tonight.
Increasing moisture and warm advection bring a chance of
showers west to east late at night. Low temperatures won't be as
cool as they were last night due to the cloud cover and weak
onshore flow.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
Showers become likely Monday morning as lift becomes enhanced by the
left-front quadrant of an approaching upper jet streak and moisture
deepens with a theta-e ridge shifting in. The warm front will be to
our NE in the afternoon and the tri-state area will be more in
the right-front quadrant of the jet-streak, partially offsetting
any mid-level shortwave lift that manages to pass through. Rain
coverage therefore probably drops for a period in the
afternoon. The better rain chances in the afternoon would be for
the NW zones with an approaching cold front. Eastern sections
stand a better chance as well as a low level jet shifts through
and perhaps interacts with some instability for an isolated
thunderstorm. High temperatures at or slightly above normal.

A trailing cold front then passes through Monday night, returning
the likelihood of rain across the region. The pressure gradient
tightens with the frontal passage, so breezy conditions are expected
as well.

The rain should be east of us by daybreak Tuesday, with winds
gradually diminishing through the day as high pressure builds in
from the west. Mostly sunny with high temperatures around 5 degrees
below normal.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Strong zonal upper level jet will be across the region towards
the midweek period, weakening with more split jet pattern
Thursday into Friday. The jet becomes stronger with more SW to
NE orientation moving into the region for next weekend. Looking
at the mid levels, a strong shortwave moves across Wednesday
into Wednesday night with slight ridging Thursday into Thursday
night. Nearly steady height tendency in the mid levels Friday
will become a negative trend towards next weekend. A deep longer
wavelength trough will approach from the west for next weekend.

At the surface, quite breezy conditions are expected Tuesday
night through Thursday. Tuesday night into Wednesday will have
an increasing pressure gradient in advance of an approaching low
pressure area from SE Canada with its associated cold front
approaching. The cold front moves across Wednesday night and
behind it there will be some strong cold air advection as winds
increase and become more NW. There is scarce moisture with this
system so just expecting an increase in clouds for Wednesday
with no rainfall expected.

The center of the high pressure building in Thursday stays well
southwest of the region so the high pressure will briefly build
in before shifting farther south and east of the region
Thursday night into Friday. The return SW flow develops Friday
and Friday night as another area of low pressure moves across
Southeast Canada bringing with it, its associated cold front.
This front will move closer to the local area for next weekend.
This front will have more moisture available with it so this
will bring another chance of showers into the region at least
for the first half of next weekend and possibly into the second
half along the coast. The models overall do project the front to
move east of the region Sunday but there is some possibility of
some showers behind it.

Temperatures during the long term are on average cooler than normal
especially for daytime highs. The warmer days are those in advance
of the cold fronts, Wednesday and Saturday with highs those days in
the mid 50s to near 60.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
High pressure continues to retreat farther offshore as a warm
front approaches from the south overnight, moving through in
the morning. A cold front then follows Monday evening.

VFR until towards 09Z, with conditions becoming MVFR in light
rain showers. A period of IFR is possible early in the morning.
Showers end, with MVFR ceilings, conditions may briefly improve
to VFR ahead of the cold front. Showers and possibly isolated
thunderstorms will develop late this afternoon and continue
into the evening with MVFR conditions. VFR develops toward the
end of the forecast period.

S-SW winds under 10 kt increase to 10-15kt. SW gusts 20-25kt
develop late this afternoon.

.OUTLOOK FOR 06Z TUESDAY THROUGH FRIDAY...
.Monday night...VFR, except becoming VFR at KGON soon after 06Z
with showers ending. NW wind around 15 KT gusting 25-30 KT,
winds and gusts diminishing toward 12Z.
.Tuesday...VFR.
.Wednesday...VFR. WNW gusts 25-30 kt in aft/eve, peak gusts to
35 kt possible.
.Thursday...VFR. NW gusts 20-25 kt, mostly morning.
.Friday...VFR.

&&

.MARINE...
Relatively tranquil conditions on all waters tonight with a weak
pressure gradient in place. Winds and seas then increase ahead
of a cold front, which will pass through Monday night, then high
pressure builds in behind it during Tuesday. Have started the
SCA on the ocean waters earlier than previously posted, and have
enough confidence to extend the SCA over the non-ocean waters
through all of Monday night. Models over the past few days have
trended stronger winds and potential gusts behind the cold
front. After collaboration with the surrounding offices, will go
with a gale watch on the ocean waters east of Fire Island Inlet
for Monday night. SCA conds will still be likely on the ocean
for a portion of Tuesday before returning to below advisory
criteria.

SCA conditions on the ocean are forecast much of the marine long
term period Tuesday night through Friday. There will be a
possibility of gales across the ocean Wednesday afternoon into
Wednesday night. Regarding the non-ocean waters, sub-SCA conditions
are forecast Tuesday night but Wednesday through Thursday, winds
increase to SCA levels with the strengthening pressure gradient. A
return to sub-SCA conditions is forecast for the non-ocean waters
Thursday night and Friday, but eastern Long Island Sound and Bays
could have some SCA gusts Friday afternoon.

&&

.HYDROLOGY...
Between 1/4 and 1/2 inch of rainfall is expected through Monday
night. No hydrologic issues are expected through at least
Friday.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from noon today to 6 AM EDT Tuesday for
     ANZ330-335-338-340-345.
     Gale Watch from this evening through late tonight for ANZ350-
     353.
     Small Craft Advisory from 8 AM this morning to 6 PM EDT this
     evening for ANZ350-353.
     Small Craft Advisory from 8 AM this morning to 6 AM EDT
     Tuesday for ANZ355.

&&

SYNOPSIS...JC/JM
NEAR TERM...JC/JM/DW
SHORT TERM...JC
LONG TERM...JM
AVIATION...DW
MARINE...JC/JM
HYDROLOGY...JC
EQUIPMENT...
Hazardous weather outlook, Oct 14, 3:28 PM EDT, 11 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
328 PM EDT Sun Oct 14 2018

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-151000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
328 PM EDT Sun Oct 14 2018

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-355-151000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
328 PM EDT Sun Oct 14 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gale force winds are possible Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-151000-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
328 PM EDT Sun Oct 14 2018

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY
NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

In addition, gale force winds are possible Wednesday and Wednesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

Nearby

Gale Warnings in New York, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.